# SDR DXTA2022033059260

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 7000028
- Aircraft time: 1,962 hours, 1,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: GM50A3
- Part serial: 0214
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: CABIN MAIN ENTRY DOOR OPENS NORMALLY THEN PAUSES AFTER 12" OF TRAVEL.. DOOR WILL MANUALLY OPEN REMAINDER OF TRAVEL//CORRECTIVE ACTION//REMOVED THE CABIN DOOR LIFT MOTOR DUE TO DOOR NOT OPENING
SMOOTHLY. INSTALLED A REPAIRED NJA SUPPLIED GEAR MOTOR 
PERFORMED VARIOUS SUCCESSFUL OPERATIONAL CHECKS. WORK DONE IN
TO CE-700 AMM 52-15-05. NO DEFECTS NOTED.
